# SDR ASAA202002032030

- Difficulty date: January 29, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 42,543 hours, 12,560 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT CONT CAB TEMP CONTROLLER ZONE TEMP ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED OPS TEST B737-800 AMM TASK 21-61-00-700-807-002 FOR CABIN TEMP CONTROL AND INDICATION, OPS TEST GOOD NO FAULTS FOUND.
